MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INQWIRE®.GUIDE WIRE

MERIT MEDICAL SYSTEMS INQWIRE®.GUIDE WIRE
Catalog Number IQ35F150J3S/B
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Memory Loss/Impairment (1958); Muscle Weakness/Atrophy (1967)
Date of Event 06/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that a patient was evaluated and treated for cad and aortic valve stenosis.Post rhc and lhc procedure, during recovery in the unit, the patient alleged to have slight memory loss and arm weakness and was positively diagnosed with an embolic stroke.The patient was successfully treated and discharged to home with slight memory loss and left arm weakness.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
INQWIRE®.GUIDE WIRE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS
parkmore business park west
ballybrit, galway
EI 
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS
parkmore business park west
ballybrit, galway
EI  
Manufacturer Contact
bryson heaton bsn,rn.
1600 merit parkway
south jordan, UT 84095
MDR Report Key15114971
Report Number9616662-2022-00014
Device Sequence Number14890082
Product Code DQX
UDI-Device Identifier00884450023563
UDI-Public884450023563
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K133230
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/13/2025
Device Catalogue NumberIQ35F150J3S/B
Device Lot NumberK2378822
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2022
Supplement Date Received by Manufacturer08/18/2022
Initial Report FDA Received Date07/27/2022
Supplement Report FDA Received Date08/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACCESS SHEATH; GUIDE CATHETER; SWAN CATHETER
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Disability; Life Threatening;
Patient SexUnknown